Osaka Journal of Mathematics

High order derivations. I

Yoshikazu Nakai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 7, Number 1 (1970), 1-27.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692683

Mathematical Reviews number (MathSciNet)
MR0263804

Zentralblatt MATH identifier
0197.31501

Subjects
Primary: 13.60

Citation

Nakai, Yoshikazu. High order derivations. I. Osaka J. Math. 7 (1970), no. 1, 1--27. https://projecteuclid.org/euclid.ojm/1200692683


Export citation

See also

  • Part II: Yoshikazu Nakai, Kotaro Kosaki, Yasunori Ishibashi. High order derivations. II. J. Sci. Hiroshima Univ. Ser. A-I Math. volume 34, (1970), pp. 17--27.